General Chat, Products & Comps <
02/01/2014 at 18:51
Sorry to be grim so early in the evening. But how quickly can you develop thrush after starting ABs? I am on two concurrent courses of rather strong ABs as I have an infection that won't piss off.
02/01/2014 at 19:14
I get thrush about 1-2 days after starting anti- b's but I'm very sensitive to anti-b's. I always ask for thrush treatment when i'm prescribed them. Hope your infection clears soon!
02/01/2014 at 19:20
I have only suffered on IV Abx but it took around 1-2 days as well..(Or that's when I noticed it)
Hope it clears soon :(
02/01/2014 at 20:10
Cheers both. I only started takign them this morning but am havign to take such a large amount I wasn't sure if it would be an issue already or jsut paranoia setting in. Whenever I take ABs I seem to get thrush so was just being hypervigilant.
02/01/2014 at 20:14
If it's a strong AB then it could likely have started setting in. Even mild AB's like ear/eye drops do it for me!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.